What happens if i take pseudoephedrine with an allergy medication

what happens if i take pseudoephedrine with an allergy medication

Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can whar symptoms of sneezing, itching, watery eyes, and runny nose. Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion stuffy nose. Diphenhydramine and pseudoephedrine is a combination medicine used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.
  • Ibuprofen and pseudoephedrine Uses, Side Effects & Warnings - xbsw.lion-wolf.ru
  • Pseudoephedrine Uses, Dosage & Side Effects - xbsw.lion-wolf.ru
  • What is ibuprofen and pseudoephedrine?
  • Diphenhydramine and pseudoephedrine Uses, Side Effects & Warnings - xbsw.lion-wolf.ru
  • Cetirizine and pseudoephedrine Uses, Side Effects & Warnings - xbsw.lion-wolf.ru
  • Do not take extra medicine to make up the missed dose. Avoid taking pseudoephedrine if you also take diet pills, caffeine pills, or other stimulants such as ADHD medications. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.

    Get emergency medical help if you have any of these signs of an allergic reaction to pseudoephedrine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using pseudoephedrine and call your doctor at once if you have a serious side effect such as:.

    Ibuprofen and pseudoephedrine Uses, Side Effects & Warnings - xbsw.lion-wolf.ru

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. Pseudoephedrine side effects in more detail. Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed.

    Sustained release: mg orally every 12 hours as needed. Sustained release suspension: 45 to mg orally every 12 hours as needed.

    Sustained release suspension: Sustained release suspension: 25 to 50 mg orally every 12 hours as needed. Sustained release suspension: 50 to mg orally every 12 hours as needed. This list is not complete and other drugs may interact with pseudoephedrine.

    Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor. Pseudoephedrine drug interactions in more detail. Remember, keep this and all other medicines out pseuodephedrine the reach of children, never share your medicines with others, and use pseudoephedrine only for the indication prescribed.

    Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. Pseudoephedrine reviews.

    Pseudoephedrine Uses, Dosage & Side Effects - xbsw.lion-wolf.ru

    The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Available for Android and iOS devices. Subscribe to Drugs. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. We comply with the HONcode standard for trustworthy health information - verify here.

    Skip to Content.

    See also: Pseudoephedrine pregnancy and breastfeeding warnings in more detail. Even people without heart disease or risk factors could have a stroke or heart attack while taking this medicine.

    Do not use this medicine just before or medicqtion heart bypass surgery coronary artery bypass graft, or CABG. These conditions can occur without warning while you are using ibuprofen and pseudoephedrine, especially in older adults. You should not use this medicine if you are allergic to ibuprofen or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

    Do not use ibuprofen and pseudoephedrine if you have used an MAO inhibitor in the past 14 days.

    You should not use this medicine if you are allergic to ibuprofen or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID. Do not use ibuprofen and pseudoephedrine if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur/ Not all possible interactions are listed in this medication guide. Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking diphenhydramine and pseudoephedrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or / Depending on the medication, pseudoephedrine may be paired with other drugs. For instance, the active components of the allergy medication Zyrtec-D are pseudoephedrine and the antihistamine cetirizine hydrochloride. Advil Cold and Sinus contains pseudoephedrine and ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) for pain and swelling/5.

    A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others. Taking ibuprofen during the last 3 months of pregnancy may harm the unborn baby. Do not use ibuprofen and pseudoephedrine without a doctor's advice if you are pregnant.

    what happens if i take pseudoephedrine with an allergy medication

    It is not known whether ibuprofen and pseudoephedrine passes into breast milk or if it could affect a nursing baby. Ask a doctor before using this medicine if you are breast-feeding. Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger amounts or for longer than recommended.

    An overdose of ibuprofen can damage your stomach or intestines. Take ibuprofen and pseudoephedrine with food or milk to lessen stomach upset.

    Call your doctor if you taek a fever lasting longer than 3 days, if you have new symptoms, or if your condition does not improve after taking this medication for 7 days. If you need surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

    What is ibuprofen and pseudoephedrine?

    Since ibuprofen and pseudoephedrine is used when needed, you may whay be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember.

    Some over-the-counter decongestants -- those with pseudoephedrine -- are found behind the pharmacy counter. Many medicines combine an antihistamine and decongestant, like Allegra-D, Benadryl Allergy Plus Sinus, Claritin-D, and Zyrtec-D. Don’t use nasal sprays longer than three days. Jun 24,  · Why Some Cough, Cold, and Flu Medicines Have Warnings for Thyroid Patients. Found in some formulations of Sudafed and some cold and allergy medicines, pseudoephedrine is a stimulant and can be dangerous to people with active hyperthyroidism. Pseudoephedrine can strain an already over-taxed heart, or raise your blood pressure, worsening two common hyperthyroidism symptoms. Not all possible interactions are listed in this medication guide. Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking diphenhydramine and pseudoephedrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or /

    Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose. Overdose symptoms may include vomitingstomach pain, diarrhearinging in your ears, severe drowsiness, agitationsweating, coughing up bloodweak or shallow breathing, fainting, or seizure convulsions. Avoid taking ibuprofen if you are taking aspirin to prevent stroke or heart attack.

    Ibuprofen can make aspirin less effective in protecting your heart and blood vessels.

    Dilated blood vessels can cause nasal congestion stuffy nose. Diphenhydramine and pseudoephedrine is a combination medicine used to treat sneezing, cough, runny or wgat nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.

    Diphenhydramine and pseudoephedrine may also wifh used for purposes not listed in this medication guide. Do not use diphenhydramine and pseudoephedrine if you wnat taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine. Ask a doctor or pharmacist if it is safe for you to take diphenhydramine and pseudoephedrine if you have:.

    It is not known whether diphenhydramine and pseudoephedrine will harm an unborn baby. Ask a doctor before using this medicine if you are pregnant.

    This medication may pass into breast milk and may harm a nursing baby. Antihistamines and decongestants may also slow breast milk production. Do not use this medicine without your doctor's advice if you are breast-feeding allergu baby. Artificially sweetened liquid cough or cold medicine may contain phenylalanine.

    Diphenhydramine and pseudoephedrine Uses, Side Effects & Warnings - xbsw.lion-wolf.ru

    If you pseudoephedrins phenylketonuria PKUcheck the medication label to see if the product contains phenylalanine. Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

    Cold medicine is usually taken only for a short time until your symptoms mevication up. Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

    what happens if i take pseudoephedrine with an allergy medication

    Measure liquid medicine with qn dosing syringe provided, or with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one.

    Cetirizine and pseudoephedrine Uses, Side Effects & Warnings - xbsw.lion-wolf.ru

    Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash. If you need surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.

    This medication can cause unusual results with allergy skin tests.

    28.12.2019
    Posted by Tressa Teeter
    BHMS, Diploma in Dermatology
    7 years experience overall
    Pediatrician